Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Chest fluttering, difficulty breathing, dizziness, feeling faint, rapid heart beat

Hi my daughter is 21 years old and has been compalining of a stange vibration/fluttering in her chest and has difficultly taking in breath with periods of dizziness and feels faint, she has also been taking alot of exercise lately but finds she has to slow down due to not being able to take enough breath in and also has a very rapid heart rate during exercise and also sometimes at rest? She also gets periods of feeling very tired for no apparent reason and has had her feet and ankles swell and also stomach bloating not sure what going on.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
  User's Response
Hello ... thanks for writing us..

Dont be panicky... According to your daughters symptoms following possibilities are there..
1. Anemia ( decreased hemoglobin)
2. Heart failure due to Congenital Heart Disease, Valvular heart disease or Cardiomyopathy

You consult one physician/ Cardiologist get routine hemogram, ECG and ECHO test..

Best Wishes
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor